American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A21) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] F. J. Flanigan. Radical embedding, genus, and toroidal derivations of nilpotent associative algebras. Bull. Amer. Math. Soc. 80 (1974) 986-990. MR 0369410.
Abstract, references, and article information   
View Article: PDF

[2] F. J. Flanigan. Radical behavior and the Wedderburn family. Bull. Amer. Math. Soc. 79 (1973) 66-70. MR 0306247.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1